Discussions By Condition: Kidney conditions

Any ideas?

Posted In: Kidney conditions 0 Replies
  • Posted By: boredaholic
  • August 19, 2010
  • 10:33 PM

So i haven't been sexually active in months, my symptoms started out with cloudy urine, i didn't think anything of it and figured it would just go away. Well it comes and goes, and now i have pain in my lower back area where everything i have researched says its the kidney area, i called my sister who's a nurse and asked her what it could be, she said a possible kidney infection... but its been months since it started... and i didn't have discomfort while urinating or anything... the past 2 days it has started getting worse fast, it went from just cloudy urine every once in a while to the pain in my lower back area near the kidneys or at the kidneys im not sure but now i have discomfort urinating, it gets to be hard to breathe at times, and the muscles around my heart spazed out like crazy last week and it made me collapse, i ended up going to the doc and the doctor took an EKG and said my heart was fine it was just the muscles around it...

Could it be just a kidney infection? if so why has it taken so long for it to get worse and why is it JUST now getting way worse in a couple of days?

I would go back to the doctor but i hate the navy medical team... i have heel spurs and the doctor here said that my heels were fine, i chose to go see a specialist and he explained what it was within 5 seconds... shows how much the navy medical team knows...

That's why im turning to online help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?